Affordable Access

Publisher Website

Galois Module Structure in Ray Class Fields Over Quadratic Imaginary Number Fields

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
44
Issue
1
Identifiers
DOI: 10.1006/jnth.1993.1032

Abstract

Abstract Let K be a quadratic imaginary number field of discriminant −8, −11, −19, −43, −67, or −163, and for a prime ideal p in L let K( p ) be the ray class field of conductor p over K. It is shown for an infinite number of prime ideals p , that the tame extension K( p )/ K has no normal integral basis.

There are no comments yet on this publication. Be the first to share your thoughts.